MAUDE Adverse Event Report: TELEFLEX MEDICAL OEM UROPASS AS 11/13FR X 24 CM 5/BX

TELEFLEX MEDICAL OEM UROPASS AS 11/13FR X 24 CM 5/BX
Model Number 61124BX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during transurethral lithotomy procedure, the root of the sheath broke about 20 minutes after the start of use.The coil of the sheath did not came out.The device was replaced with similar device and the intended procedure was completed with no patient harm or injury reported due to the event.No user injury was reported.
 
Additional Manufacturer Narrative
The subject device was not returned for evaluation, however, photo of the subject device was provided for evaluation.Investigation is ongoing.This report will be supplemented accordingly following investigation.

Brand Name
UROPASS AS 11/13FR X 24 CM 5/BX
Common Device Name
UROPASS
Manufacturer (Section D)
TELEFLEX MEDICAL OEM
3750 annapolis lane north, suite 160
plymouth MN 55447
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key12789924
Report Number8010047-2021-14420
Device Sequence Number3840407
Product Code KNY
UDI-Device Identifier00821925035454
UDI-Public00821925035454
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61124BX
Device Lot NumberOXH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
URF-V3 SCOPE
Patient SexFemale